# SDR SWIA201844536

- Difficulty date: March 29, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,641 hours, 30,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AFT OF LOW PRESSURE AIR DOOR DAMAGED.  REPAIRED THE SKIN IAW REO AND PERFORMED PRESSURIZATION LEAK CHECK OF REPAIR IAW AMM. LEAK CHECK GOOD.
